ArticleActa medica Lituanic2021
Drug-Induced Intersticial Nephritis. Clinical Case.
Article in Acta medica Lituanic, 2021. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 0 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
5-Aminosalicylic acid (5-ASA) preparations are widely used in the treatment of inflammatory bowel diseases. The most commonly used medicine is mesalamine. Overall, it is a very safe drug with few side effects. A rare side effect of this medicine is interstitial nephritis (IN). With discontinuation of the drug the renal function usually restores. However, if damage has not been detected for a long time, irreversible changes may occur. In this article, we present a clinical case of mesalamine induced IN. A 56-year-old man who has had ulcerative colitis for 20 years, was admitted due to mesalamine induced acute renal failure. A year before, the patient had been diagnosed with mesalamine-induced interstitial nephritis and the treatment with mesalamine was discontinued. The symptoms of ulcerative colitis worsened, and the patient independently decided to start taking mesalamine, which resulted in worsening of his health condition and impaired renal function. Mesalamine has been discontinued, additional treatment for acute kidney failure has been administered including hemodialysis. Renal function recovered and the patient was released for further treatment of ulcerative colitis and monitoring of renal function.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.